# SDR AALA200800059

- Difficulty date: January 13, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 82,395 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Stuck
- Location: Defueling Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIM INFLIGHT T0957/13JAN - AIRCRAFT EXPERIENCED FUEL IMBALANCE DURING FLIGHT.  LANDED LIM WITHOUT INCIDENT.  FOUND RIGHT DEFUELING VALVE ACTUATOR STUCK IN OPEN POSITION DUE TO ICE FORMATION.  CLEANED RIGHT DEFUELING VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
